# SDR DALA2018112986883

- Difficulty date: November 27, 2018
- Submitted: November 29, 2018
- Operation: Air carrier
- Aircraft: N862DA
- Make and model: Boeing 777232
- Aircraft serial: 29734
- Aircraft time: 83,524 hours, 9,915 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Fod
- Location: L4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 7003, L/P 5235350) UNABLE TO ARM DOOR 4L. REMOVED DEBRIS FROM FITTINGS, CYCLED DOOR. OPS CKS GOOD. A/C OK / FOR SERVICE.
